MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA APHERESIS SYSTEM
Model Number 61000
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the iv pole on the spectra optia equipment unexpectedly lowers down.No adverse event occurred and no medical intervention was required.The iv pole clamp was not installed.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site and was able to confirm the reported condition.The service technician found a bundle of cable in front of the laver causing it to always be pressed.Moved the cables and the iv pole held in place.The device serial number history report indicates no further related issues has been reported for this device.Correction: the service technician replaced the iv pole.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11 and a correction in h.11.Investigation: a terumo bct service technician checked out the machine at the customer site and was able to confirm the reported condition.The service technician found a bundle of cable in front of the lever causing it to always be pressed.Moved the cables and the iv pole held in place.The device serial number history report indicates no further related issues has been reported for this device.Correction: the service technician verified the proper operation of the device.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be a bundle of cable in front of the laver causing it to be always pressed.

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA APHERESIS SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19343501
Report Number1722028-2024-00173
Device Sequence Number7070115
Product Code LKN
UDI-Device Identifier05020583610002
UDI-Public05020583610002
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BK130065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown